News

Showing 5 post.

  • 9th International Symposium For Young Researchers in Translation, Interpreting and East Asian Studies.

    Category: events on Jul 2nd, 2018

    Place: Faculty of Translation and Interpreting, Autonomous University of Barcelona

    Kind of event : Academic

    Outreach : about 54 participants in the symposium, most of them were PhD students and the university’s staff

    Link to the main event: http://pagines.uab.cat/simposi/en

    Summary of the participation: Daniel Segura Giménez delivered a presentation on the possibilities of crowdsourcing technology as a way to provide accessibility services. Among many other examples, the researcher mentioned the sign language crowdsourcing service being developed in the EasyTV project, and he talked about the objectives and scope of the whole project as well.

    Read more...

  • Project 2nd Plenary meeting - Thessaloniki (9th – 10th July 2018)

    Category: meeting on Jun 6th, 2018

    Partners' plenary meeting organized in Thessaloniki by CE.R.T.H.

     

    Start time

    Planned duration

    Item description

    Speaker

    1st day: 9th July 2018

    9:30

    15 min

    Welcome

    CERTH

    9:45

    45 min

    WP8: Project management and impact creation

    • Administrative Issues, management

    • Key issues to be addressed

    • Action points review

    UPM

    10:30

    75 min

    WP1: Requirements, specification and technical architecture

    • T1.2: EasyTV system requirement specification: planning, overview of the work to be done/done, deliverables and milestones.

    • T1.3: Technical architecture development: overview of work done; problems encountered and proposed solutions; plans for the second version.

    ENG

    11:45

    15 min

    Coffee break

     

    12:00

    90 min

    WP2: improved access services for improve multimedia viewing, hearing and description

    • T2.1, T2.2, T2.4: planning, overview of the work to be done/done, deliverables and milestones

    • T2.3: presentation and planning

    NOTE: from 12:30 to 13:00: demos of the developments (to be defined)

    UPM

    13:30

    60 min

    Lunch

     

    14:30

    90 min

    WP3: Novel technologies for interaction with content and users and break the language barrier…

    • T3.1, T3.2, T3.4: planning, overview of the work to be done/done, deliverables and milestones

    • T3.3 and T3.5: presentation and planning

    NOTE: from 15:00 to 15:30: demos of the developments (to be defined)

    MV

    16:00

    90 min

    WP4: Improved personalization

    • T4.1, T4.2, T4.3: planning, overview of the work to be done/done, deliverables and milestones

    NOTE: from 16:30 to 17:00: demos of the developments (to be defined)

    CERTH

    2nd day: 10th July 2018

    9:15

    75 min

    WP5: EasyTV component based system

    • T5.1, T5.2, T5.3, T5.4: planning, overview of the work to be done/done, deliverables and milestones

    • T5.5: planning, overview of the work to be done, deliverables and milestones

    ENG

    10:30

    30 min

    Coffee break

     

    11:00

    60 min

    WP6: Testing with users and feedback to the platform

    • T6.1: planning, overview of the work to be done/done, deliverables and milestones

    • T6.2: planning, overview of the work to be done, deliverables and milestones

    UAB

    12:00

    60 min

    WP7: Dissemination and exploitation:

    • T7.1, T7.2 T7.3: planning, overview of the work done/to be done, deliverables and milestones

    Open issues: normal dissemination of the project: press, web page, material, etc.

    ENG

    13:00

    30 min

    Time for additional discussion and review of actions

    ALL

    13:30

    30 min

    Recap and next steps

    UPM

    Read more...

  • Multimedia contents sync demo in HbbTV devices at IRT headquarters in Munich, 24th – 25th May 2018 (26th May 2018)

    Category: events on May 28th, 2018

    IRT headquarters in Munich hosted SubTech: Symposium on Subtitling Technology , an event convening content broadcasters and representatives of different audiovisual companies all over Europe centered in subtitles presentation. During this event, held from 24 to 25 May 2018, GATV presented a demo of the HbbTV application developed for Easy TV project. This application offers custom accessibility tools such as subtitles, audiodescriptions and  sign languages for companion screens synced with the main device (TV) taking all the advantages and funcionalities of the new HbbTV standard 2.0.1.

    Kind of event:  industry 

    Summary of the participation: 

    Frances Mas, from CCMA (Corporació Catalana de Mitjans Audiovisuals) presented the demo with contents supplied by this catalan broadcaster, showing the attendees the capabilities of the connected TV.

    Learn more about the event

    Read more...

  • 9th Annual International Translation Conference Program (27-28 May 2018)

    Category: events on May 28th, 2018

    The time is past when digital technology in translation was no more than a supporting tool. The digital revolution is transforming the landscape of translation theory and practice. From translation memory tools to online corpora and databases, to machine translation and to cloud-based workspaces, technology is making translation more effective and time-efficient, while changing the roles and profiles of translators themselves. Furthermore, beyond enhancing and facilitating the translator’s work, the new technologies are making a profound impact on the very nature of our discipline.

    Kind of event: academic + industry

    Outreach: 42 participants (academic researchers, industry and representatives of user associations)

    Summary of the participation: presentation of the EasyTV project by Dr Pilar Orero.

    Read more about the Conference

    Read more...

  • Global Accessibility Awareness Day

    Category: events on May 21st, 2018

    Place: Campus of the Universitat Autònoma de Barcelona, Bellaterra.

    Kind of event : Academic

    Outreach : the information about the event was sent to UAB’s press centre and it was also spread through:

    -TransMedia Catalonia (TMC) research group’s community manager.

    -UAB Department of Translation and Interpreting and East Asian Studies’ community manager.

    The details were also sent to:

    -Different associations of citizens with functional diversity TMC has been working with.

    -Translation and Interpreting Faculty’s web manager.

    -Ramon Lamiel (Barcelona’s Institute of Persons with Disabilities)

    -UAB’s Research Vice-rectorate (to make the information circulate among all the campus).

    -Ricard Fernández Ontiveros (Barcelona City Council Department of Social Rights’ manager) 

    Link to the main event: http://www.uab.cat/web/news/detall-noticia-1334210389781.html?noticiaid=1345756575041

    Summary of the participation: May 17 is the Global Accessibility Awareness Day (http://globalaccessibilityawarenessday.org). Organisations and Institutions around the world organise simple meeting to raise awareness on accessibility, mainly web/digital. Events are organised by Google, Microsoft, Yahoo, universities, associations etc.

    The TransMedia Catalonia research group celebrated the Global Accessibility Awareness Day launching the first TransMedia Catalonia Open Day. The group’s researchers presented research projects they are currently working on (including EasyTV) and discover accessibility progresses in the areas of immersive technologies, audio description, subtitling, electrophysiological research, quality models, and development of an app for media accessibility.

    The event was organised in collaboration with the EU funded projects UMAQ (project n. 752659.), ACT (project n. 2015-1-ES01-KA203-015734), ImAc (project n. 761974), EasyTV (project n. 761999), ADLAB PRO (2016-1-IT02-K203-024311), the Spanish-funded project NEA (project FFI2015-64038-P), and the Polish-funded project ADDit! (1311/MOB/IV/2015/0).

    Read more...